# SDR USAA2012012400019

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 70,214 hours, 31,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT POWER SUPPLY UNIT BATTERY FAULTS.  REMOVED AND REPLACED RT EMERGENCY EXIT LIGHT POWER SUPPLY BATTERY PER AIRBUS MAINTENANCE MANUAL 33-51-39-401.
